# SDR SWIA201335157

- Difficulty date: October 18, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 25,761 hours, 21,042 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Access Panel
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

510AB FUEL TANK ACCESS PANEL LANDING HAS EVIDENCE OF CORROSION.  C-CHECK BLENDED AREAS ON ACCESS PANEL 510AB IAW REO.
